# SDR SWIA201540899

- Difficulty date: March 2, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 37,206 hours, 24,910 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WELDED ANGLE BRACKET IN LT FUEL TANK AT SLAT 1-3 ROLLER BOX IS CRACKED AT TOP AND BOTTOM OF BRACKET, MARKED. C-CHECK, ANGLE BRACKET IN LT FUEL TANK AT SLAT 1-3, ROLLER BOX REPAIRED REF STS EA.  COMPLIED WITH VISUAL CHECK OF THE LT WING FUEL TANK SLAT 1-3 ROLLER BOX. NO LEAKS NOTED.
